# SDR ASAA2018043024405

- Difficulty date: April 6, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 141A83154
- Condition: Corroded
- Location: Bs 294-338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AT THE R1 DOOR CREASE BEAM THE CUSP WEB HAD CORROSION ON THE FWD AND AFT SIDES. BS 294 - 338.  ACFT GROUNDED.  REMOVED AND REPLACED IAW DWG 141A8310, REV B, AND SRM 51-40-02.
